# SDR CALA2023020100293

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 52,581 hours, 32,716 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: C16291AB
- Part serial: 4872
- Condition: None
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A/C LOST ALL ROLLSPOILERS DURING CLB LOCKING FOR DETAILS ON REPAIR CREW REPORTED ROLL WAS "SLUGGISH" ON CLIMB. ON APPROACH, ROLL SPOILER OPERATION RETURNED. UNLOCKING FOR SIGN OFF REPLACED AOA SENSOR P/N : C16291AB PER AMM 34-11-19-400-001-A. 40-0595-3-4206,QTY :1  18-3411-3-0013,QTY :1 ACCOMPLISHED OPERATIONAL TEST OF THE PROBE ICE PROTECTION "TEST OK". ACCOMPLISHED AOA WARNING TEST , "TEST OK". BORROWED PART FROM DELTA AIRLINES S/N Q06747052447 ON. REF LOG PAGE 3727639. ALSO PERFORMED OPERATIONAL TEST OF THE SPOILER HYD. ACTUATION. REF AMM 27-64-00-710-001-A. ALL TEST PASS WITH NORMAL OPERATION.
